# SDR FDEA2020082091708

- Difficulty date: July 29, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0788501
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD CABIN - MAIN DECK CARGO COMPARTMENT FLOOR PANEL EDGE FOUND CORROSION   AT STATION 475 TO STA 503 , BETWEEN X = 37 TO 46.5 . FORWARD CABIN - MAIN DECK CARGO COMPARTMENT FLOOR PANEL AT STATION 475 - STATION   503, BETWEEN X = 37 TO X = 46.5 , CORROSION BLENDED OUT PER EA  1-5321-T0355727 P1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
